# SDR FDEA202510101950

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSTPECTION ON EXISTING SLOT OUT AREA ON THE LEFT NOSE LANDING GEAR   TRUNION FITTING AT APPROIMATELY STATION 580 AND FOUND 01EA CRACK PROPAGATED WITH   OF APPROIMATELY 1/4".  LEFT NOSE LANDING GEAR TRUNNION FITTING AT APPROMIATELY STATION 580 CRACKED   AREA REPAIRED AS PER EA # 1-5310-T0385347 PART 1 TITLE: FUSELAGE - MAINFRAME - CRACK   REPAIR ON LH NOSE LANDING GEAR TRUNNION FITTING, STA 595. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
